MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC TROJAN LATEX ULTRA RIBBED LUBRICATED CONDOMS

CHURCH & DWIGHT CO., INC TROJAN LATEX ULTRA RIBBED LUBRICATED CONDOMS
Model Number 2260095321
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Rash (2033)
Date of Event 05/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report (2022-cdw-00149, (b)(6)) from the united states of america was reported by a male consumer whose condom broke during their intercourse and got a rash coincident with (b)(6) condoms.The consumer medical history and concomitant medications were not reported.On (b)(6) 2022 an hour prior to this report, the consumer applied (b)(6) condoms for intercourse with a male partner.He stated that during intercourse, the condom broke and was not sure if he had been in direct contact with the partner.He indicated that he had gotten a rash.He did not know the history of his partner.No additional information available.The action taken with (b)(6) condoms was not applicable.The outcome of the event condom broke during their intercourse was not applicable.The outcome of the event in getting a rash was unknown.

Brand Name
TROJAN LATEX ULTRA RIBBED LUBRICATED CONDOMS
Common Device Name
LUBRICATED CONDOMS
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC
469 north harrison street
princeton, NJ 08540
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC.
500 charles ewing boulevard
ewing NJ 08628
Manufacturer Contact
jon evison
469 north harrison street
princeton, NJ 08540
MDR Report Key14521310
Report Number2280705-2022-00149
Device Sequence Number5488141
Product Code HIS
UDI-Device Identifier00022600900238
UDI-Public00022600900238
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number2260095321
Distributor Facility Aware Date05/08/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2022
Initial Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale